MAUDE Adverse Event Report: MEDTRONIC IRELAND MICRA; LEADLESS PACEMAKER

MEDTRONIC IRELAND MICRA; LEADLESS PACEMAKER
Model Number MC1VR01US
Medical Device Problem Codes Premature Discharge of Battery (1057); Pacing Problem (1439); Output Problem (3005)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Presyncope (4410)
Date of Event 12/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the leadless implantable pulse generator (ipg) exhibited a longevity estimator discrepancy and premature depletion.The patient required an emergency replacement and was noted to have 12 second pauses on telemetry due to failure to pace with a slower heart rate and pre-syncope.The leadless ipg was inactivated and replaced. no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory had an observation relating to the battery longevity estimator.Analysis of the device memory showed the battery indicator signifying that it is time for device replacement.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Corrected: g3 (initial aware date = 03-jan-2024).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MICRA
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key20877201
Report Number9612164-2024-05852
Device Sequence Number12725520
Product Code PNJ
UDI-Device Identifier00643169529748
UDI-Public00643169529748
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/19/2018
Device Model NumberMC1VR01US
Device Catalogue NumberMC1VR01US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer12/16/2024
03/24/2025
Initial Report FDA Received Date12/09/2024
Supplement Report FDA Received Date01/07/2025
03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale